# SDR COEA2015081612807

- Difficulty date: August 16, 2015
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N807HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 432
- Aircraft time: 29,113 hours, 30,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Closeout Panel
- Part number: S53671217211
- Condition: Corroded
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD SEAT TRACK CLOSE OUT PANEL FRAMES 35-36 HAS CORROSION.  REPLACED THE CLOSEOUT PANEL.
